Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 318582, 9 pages
http://dx.doi.org/10.1155/2008/318582
Research Article

Some New Inclusion and Neighborhood Properties for Certain Multivalent Function Classes Associated with the Convolution Structure

1Department of Mathematics, Sobhasaria Engineering College, NH-11, Gokulpura, Sikar, Rajasthan 332001, India
2University of Agriculture and Technology, Udaipur 313001, India

Received 13 August 2007; Accepted 7 January 2008

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2008 J. K. Prajapat and R. K. Raina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Prajapat, R. K. Raina, and H. M. Srivastava, “Inclusion and neighborhood properties for certain classes of multivalently analytic functions associated with the convolution structure,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 1, article 7, p. 8 pages, 2007. View at Google Scholar · View at MathSciNet
  2. S. S. Kumar, H. C. Taneja, and V. Ravichandran, “Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation,” Kyungpook Mathematical Journal, vol. 46, no. 1, pp. 97–109, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. M. Srivastava, K. Suchithra, B. A. Stephen, and S. Sivasubramanian, “Inclusion and neighborhood properties of certain subclasses of analytic and multivalent functions of complex order,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 5, article 191, p. 8 pages, 2006. View at Google Scholar · View at MathSciNet
  4. R. K. Raina and H. M. Srivastava, “Inclusion and neighborhood properties of some analytic and multivalent functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 1, article 5, p. 6 pages, 2006. View at Google Scholar · View at MathSciNet
  5. R. M. Ali, K. M. Hussain, V. Ravichandran, and K. G. Subramanian, “A class of multivalent functions with negative coefficients defined by convolution,” Bulletin of the Korean Mathematical Society, vol. 43, no. 1, pp. 179–188, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Dziok and R. K. Raina, “Families of analytic functions associated with the Wright generalized hypergeometric function,” Demonstratio Mathematica, vol. 37, no. 3, pp. 533–542, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Dziok, R. K. Raina, and H. M. Srivastava, “Some classes of analytic functions associated with operators on Hilbert space involving Wright's generalized hypergeometric function,” Proceedings of the Jangjeon Mathematical Society, vol. 7, no. 1, pp. 43–55, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. K. Raina, “Certain subclasses of analytic functions with fixed argument of coefficients involving the Wright's function,” Tamsui Oxford Journal of Mathematical Sciences, vol. 22, no. 1, pp. 51–59, 2006. View at Google Scholar · View at MathSciNet
  10. B. A. Frasin and M. Darus, “Integral means and neighborhoods for analytic univalent functions with negative coefficients,” Soochow Journal of Mathematics, vol. 30, no. 2, pp. 217–223, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Silverman, “Neighborhoods of classes of analytic functions,” Far East Journal of Mathematical Sciences, vol. 3, no. 2, pp. 165–169, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Orhan and M. Kamali, “Neighborhoods of a class of analytic functions with negative coefficients,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, vol. 21, no. 1, pp. 55–61, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet